MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CALCIUM GEN.2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM

ROCHE DIAGNOSTICS CALCIUM GEN.2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Model Number CA GEN.2
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable calcium gen.2 results for 1 patient sample on a cobas 8000 c702 module.The initial calcium result was 11.46 mg/dl.The sample was repeated and the result was 9.32 mg/dl.The sample was also repeated twice on another c702 analyzer and the results were 9.72 mg/dl and 9.74 mg/dl.
 
Additional Manufacturer Narrative
On (b)(6) 2025, questionable results for 14 more patient samples were provided.For sample 2, the initial calcium result was 5.62 mg/dl.The sample was repeated on another c702 analyzer and the result was 9.65 mg/dl.The initial analyzer was recalibrated and the sample was repeated two times and the results were 9.51 mg/dl and 9.79 mg/dl.The sample was repeated again on a third c702 analyzer and the result was 9.1 mg/dl.For sample 3, the initial calcium result was 7.45 mg/dl.The sample was repeated on another c702 analyzer and the result was 9.6 mg/dl.The initial analyzer was recalibrated and the sample was repeated.The result was 10.46 mg/dl.The sample was repeated again on a third c702 analyzer and the result was 9.05 mg/dl.For sample 4, the initial calcium result was 6.58 mg/dl.The sample was repeated on another c702 analyzer and the result was 9.34 mg/dl.The initial analyzer was recalibrated and the sample was repeated.The result was 9.26 mg/dl.The sample was repeated again on a third c702 analyzer and the result was 8.79 mg/dl.For sample 5, the initial calcium result was 10.78 mg/dl.The sample was repeated on another c702 analyzer and the result was 9.41 mg/dl.The initial analyzer was recalibrated and the sample was repeated.The result was 9.37 mg/dl.The sample was repeated again on a third c702 analyzer and the result was 8.87 mg/dl.For sample 6, the initial calcium result was 12.58 mg/dl.The sample was repeated on another c702 analyzer and the result was 9.63 mg/dl.The initial analyzer was recalibrated and the sample was repeated.The result was 9.58 mg/dl.The sample was repeated again on a third c702 analyzer and the result was 9.28 mg/dl.For sample 7, the initial calcium result was 7.87 mg/dl.The sample was repeated on another c702 analyzer and the result was 9.87 mg/dl.The initial analyzer was recalibrated and the sample was repeated.The result was 9.66 mg/dl.The sample was repeated again on a third c702 analyzer and the result was 9.35 mg/dl.For sample 8, the initial calcium result was 7.11 mg/dl.The sample was repeated on another c702 analyzer and the result was 9.82 mg/dl.The initial analyzer was recalibrated and the sample was repeated.The result was 9.82 mg/dl.The sample was repeated again on a third c702 analyzer and the result was 9.37 mg/dl.For sample 9, the initial calcium result was 7.38 mg/dl.The sample was repeated on another c702 analyzer and the result was 9.83 mg/dl.The initial analyzer was recalibrated and the sample was repeated.The result was 9.84 mg/dl.The sample was repeated again on a third c702 analyzer and the result was 9.36 mg/dl.For sample 10, the initial calcium result was 11.42 mg/dl.The sample was repeated on another c702 analyzer and the result was 9.52 mg/dl.The initial analyzer was recalibrated and the sample was repeated.The result was 9.52 mg/dl.The sample was repeated again on a third c702 analyzer and the result was 9.08 mg/dl.For sample 11, the initial calcium result was 7.93 mg/dl.The sample was repeated on another c702 analyzer and the result was 9.51 mg/dl.The initial analyzer was recalibrated and the sample was repeated.The result was 9.71 mg/dl.The sample was repeated again on a third c702 analyzer and the result was 9.07 mg/dl.For sample 12, the initial calcium result was 5.78 mg/dl.The sample was repeated on another c702 analyzer and the result was 9.17 mg/dl.The initial analyzer was recalibrated and the sample was repeated.The result was 9.16 mg/dl.The sample was repeated again on a third c702 analyzer and the result was 8.62 mg/dl.For sample 13, the initial calcium result was 12.36 mg/dl.The sample was repeated on another c702 analyzer and the result was 9.36 mg/dl.The initial analyzer was recalibrated and the sample was repeated.The result was 9.39 mg/dl.The sample was repeated again on a third c702 analyzer and the result was 8.89 mg/dl.For sample 14, the initial calcium result was 6.98 mg/dl.The sample was repeated on another c702 analyzer and the result was 9.48 mg/dl.The initial analyzer was recalibrated and the sample was repeated.The result was 9.42 mg/dl.The sample was repeated again on a third c702 analyzer and the result was 8.92 mg/dl.For sample 15, the initial calcium result was 5.56 mg/dl.The sample was repeated on another c702 analyzer and the result was 9.87 mg/dl.The initial analyzer was recalibrated and the sample was repeated.The result was 9.63 mg/dl.The sample was repeated again on a third c702 analyzer twice and the results were 9.24 mg/dl and 9.14 mg/dl.

Brand Name
CALCIUM GEN.2
Common Device Name
TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22953044
Report Number1823260-2025-02712
Device Sequence Number13228604
Product Code CHW
UDI-Device Identifier04015630924936
UDI-Public04015630924936
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCA GEN.2
Device Catalogue Number05168449190
Device Lot Number822631
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer09/05/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown